Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 18, 2019, 8:36 PM EDT for Forsyth County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2019, 8:36 PM EDT (00:36 UTC)
- Expired
- Aug 18, 2019, 9:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
620
WWUS82 KFFC 190036
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Sun Aug 18 2019
GAZ021-022-033-190100-
North Fulton GA-Cherokee GA-Forsyth GA-
836 PM EDT Sun Aug 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
CHEROKEE AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 900 PM EDT...
At 836 PM EDT...a strong thunderstorm was over Milton, or 11 miles
southwest of Cumming. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cumming, Roswell, Johns Creek, Alpharetta, Milton, Sugar Hill, Free
Home, Drew, Brookwood, Birmingham, Holbrook, Lathemtown and Ducktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3412 8409 3412 8410 3411 8410 3410 8411
3406 8411 3400 8431 3415 8443 3431 8423
TIME...MOT...LOC 0036Z 238DEG 4KT 3412 8430
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 8:11 PM EDT, 25 minutes earlier.
Area forecast discussion, Aug 18, 8:11 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 811 PM EDT Sun Aug 18 2019 .PREV DISCUSSION... /Issued 256 PM EDT Sun Aug 18 2019/ SHORT TERM /Tonight through Monday Night/... A weak surface low over Florida Panhandle will continue to slowly traverse northeastward into southern Georgia through the short term. Meanwhile, at the upper levels the area will be situated in the weak trough between the ridge over the central Plains and the western Atlantic ridge. This setup will lead to diurnally driven convection both this afternoon and again on Monday. Through the remainder of this afternoon and evening, isolated to scattered showers and thunderstorms will develop before gradually waning in coverage after sunset. A moisture gradient exists across the area with the highest PWs in the southern and eastern portions of the CWA. It is in these areas where the scattered convective coverage is expected to be highest through this evening though additional isolated activity is expected in points farther north and east. Given slow movement, locally heavy rainfall will be possible under any thunderstorm that develops. Additional scattered showers and thunderstorms will develop Monday afternoon. Coverage will likely spread farther northward on Monday as moisture increases further, but the highest coverage will again be skewed toward the southeastern portions of the area. Highs Monday will again run above normal for all areas with the exception of the far southeast where more cloud cover and showers are expected. Temperatures 5-9 degrees above average will lead to heat index values near or just above 100 for much of the area. RW LONG TERM /Tuesday through Sunday/... No big changes to the long term. The forecast area will remain in a weak upper trough through the period with increasing chances of showers and thunderstorms. Have upped the pops for Friday in the vicinity of the frontal boundary that drops into north GA. Previous discussion is included below. 41 PREV DISCUSSION... /Issued 412 AM EDT Sun Aug 18 2019/ LONG TERM /Monday Night through Saturday/... A pattern change begins in the short term, and continues through the extended periods. Diurnally enhanced scattered to numerous showers and thunderstorms will be the norm through day 7. The area will remain situated in the weak upper trough between the ridge over the Plains and western Atlantic ridge. The over all weather pattern will provide the boost for afternoon and evening scattered shower and thunderstorm development. Precipitable water values also increase into the 1.7-2.0 inch range beginning Tues which will contribute to the potential for locally heavy rainfall into next weekend. By the end of the week, the models are showing a cold front pushing south out of the great lake state Thursday and into North GA Friday. The models show this frontal boundary stalling of the southeastern U.S. and keeping rain chances across the region through the end of the forecast period. If this frontal boundary pushes a little further south into North Fl will will see a much drier forecast so will have to keep a close eye on this as we get closer to the weekend. As for now, will continue with scattered convection each day. Temperatures, while tempered somewhat by increased convection, will remain above normal through the week. The increased moisture will also keep afternoon heat index values from the upper 90s to low 100s. 01 && .AVIATION... 00Z Update... VFR conditions will prevail at TAF sites through this evening. Isolated convection is diminishing and do not expect it will reach the TAF sites. IFR cigs/MVFR vsbys are likely between 07-10z at CSG/MCN/AHN. Winds will be light and relatively variable out of the southwest through 02-03z before shifting to the southeast. Wind speeds 6 kts or less are expected. //ATL Confidence...00Z Update... Medium to high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 72 93 71 91 / 30 40 30 30 Atlanta 74 94 73 93 / 30 40 30 30 Blairsville 66 88 66 87 / 30 50 30 30 Cartersville 72 95 72 95 / 30 40 20 30 Columbus 74 93 74 93 / 30 40 30 50 Gainesville 72 92 71 92 / 30 40 20 30 Macon 73 91 72 90 / 30 50 30 40 Rome 72 96 72 96 / 20 30 20 30 Peachtree City 72 94 72 93 / 30 40 30 40 Vidalia 73 88 72 90 / 50 40 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....41 AVIATION...Atwell
Hazardous weather outlook, Aug 18, 5:17 AM EDT, 15 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 517 AM EDT Sun Aug 18 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 517 AM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. Isolated to scattered thunderstorms are expected across portions of north and central Georgia through this afternoon and evening. Brief gusty winds, cloud to ground lightning, and locally heavy rain are possible. Heat index values will range between 100 and 105 degrees across central Georgia this afternoon, which may cause heat stress during outdoor exertion or extended exposure. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered afternoon and evening showers and thunderstorms are expected to continue across much of north and central Georgia through the end of the week. Widespread severe weather is not expected at this time. However, a few storms could be strong to marginally severe with gusty winds, heavy rain, and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 18, 2:48 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Sun Aug 18 2019
GAZ008-015-016-181915-
Union GA-White GA-Lumpkin GA-
248 PM EDT Sun Aug 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION...WESTERN WHITE
AND LUMPKIN COUNTIES UNTIL 315 PM EDT...
At 248 PM EDT...a strong thunderstorm was over Porter Springs, or
near Dahlonega...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dahlonega, Suches, Auraria, Garland, Porter Springs, Nimblewill and
Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3462 8383 3446 8389 3446 8391 3447 8391
3447 8393 3445 8392 3442 8398 3446 8409
3447 8410 3447 8411 3454 8419 3470 8403
TIME...MOT...LOC 1848Z 028DEG 8KT 3460 8398
WIND...40MPHSpecial weather statement, Aug 18, 3:30 PM EDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Aug 18 2019
GAZ039-050-051-182000-
Taliaferro GA-Wilkes GA-Greene GA-
330 PM EDT Sun Aug 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHWESTERN
WILKES AND NORTHEASTERN GREENE COUNTIES UNTIL 400 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Daniel Springs, or 7
miles northwest of Crawfordville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Crawfordville, Union Point, Woodville, Robinson, Lyneville, Alexander
Stephens Park, Carters Grove and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3350 8289 3362 8316 3372 8305 3369 8302
3369 8301 3372 8297 3366 8283
TIME...MOT...LOC 1930Z 029DEG 2KT 3364 8297
WIND...50MPHSpecial weather statement, Aug 18, 5:17 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Sun Aug 18 2019
GAZ049-050-182145-
Morgan GA-Greene GA-
517 PM EDT Sun Aug 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND NORTHWESTERN GREENE
COUNTIES UNTIL 545 PM EDT...
At 517 PM EDT...a strong thunderstorm was near Buckhead, or near
Madison...moving west at 20 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Rutledge, Buckhead, Swords, Hard Labor Creek State Park,
Greshamville, Apalachee and Godfrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3355 8327 3344 8354 3350 8365 3360 8368
3367 8362 3371 8342 3370 8340 3372 8334
TIME...MOT...LOC 2117Z 071DEG 17KT 3361 8339
WIND...50MPHSpecial weather statement, Aug 18, 6:16 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sun Aug 18 2019
GAZ046-048-182245-
Rockdale GA-Newton GA-
616 PM EDT Sun Aug 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE AND NEWTON COUNTIES
UNTIL 645 PM EDT...
At 616 PM EDT...a strong thunderstorm was over Oxford, or over
Covington...moving west at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Covington, Oxford, Porterdale, Lakeview Estates, Georgia
International Horse Park, Magnet, Gum Creek, Almon, Milstead and Oak
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3371 8386 3366 8379 3351 8381 3350 8403
3352 8404 3351 8405 3352 8405 3353 8404
3353 8406 3354 8405 3355 8407 3374 8404
3375 8402
TIME...MOT...LOC 2216Z 096DEG 6KT 3362 8389
WIND...40MPHSpecial weather statement, Aug 18, 6:24 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Sun Aug 18 2019
GAZ027-182300-
Madison GA-
624 PM EDT Sun Aug 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 700 PM
EDT...
At 624 PM EDT...a strong thunderstorm was near Bowman, or 8 miles
northeast of Danielsville...moving southwest at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danielsville, Comer, Ila, Pocataligo and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3412 8305 3411 8303 3403 8310 3405 8313
3404 8315 3421 8333 3425 8325 3424 8324
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2224Z 046DEG 5KT 3421 8310
WIND...40MPHSpecial weather statement, Aug 18, 8:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Sun Aug 18 2019
GAZ021-022-033-190100-
North Fulton GA-Cherokee GA-Forsyth GA-
836 PM EDT Sun Aug 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
CHEROKEE AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 900 PM EDT...
At 836 PM EDT...a strong thunderstorm was over Milton, or 11 miles
southwest of Cumming. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cumming, Roswell, Johns Creek, Alpharetta, Milton, Sugar Hill, Free
Home, Drew, Brookwood, Birmingham, Holbrook, Lathemtown and Ducktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3412 8409 3412 8410 3411 8410 3410 8411
3406 8411 3400 8431 3415 8443 3431 8423
TIME...MOT...LOC 0036Z 238DEG 4KT 3412 8430
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Aug 19, 2:00 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:01 PM EDT | Special Weather Statement | FFC | Lumpkin | 29 min |
| Aug 19, 2:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Aug 19, 2:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 19, 2:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 19, 2:30 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Gordon, Pickens | 42 min |
| Aug 19, 2:41 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Aug 19, 2:53 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Aug 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 51 min |
| Aug 19, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 34 min |
| Aug 19, 3:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 19, 3:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Aug 19, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 30 min |
| Aug 19, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 46 min |
| Aug 19, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 45 min |
| Aug 19, 3:22 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Aug 19, 3:25 PM EDT | Special Weather Statement | FFC | Union | 35 min |
| Aug 19, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 18 min |
| Aug 19, 3:28 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Aug 19, 3:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Aug 19, 3:42 PM EDT | Special Weather Statement | FFC | Dawson | 18 min |
| Aug 19, 3:46 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd | 44 min |
| Aug 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 42 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Union | 35 min |
| Aug 19, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 29 min |
| Aug 19, 4:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 19, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 51 min |
| Aug 19, 4:15 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 19, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
| Aug 19, 4:26 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Aug 19, 4:30 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 30 min |
| Aug 19, 4:32 PM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Aug 19, 4:34 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Aug 19, 4:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Aug 19, 4:59 PM EDT | Special Weather Statement | FFC | Forsyth | 16 min |
| Aug 19, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 14 min |
| Aug 19, 5:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 16 min |
| Aug 19, 5:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 15 min |
| Aug 19, 5:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Aug 19, 6:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Aug 19, 6:21 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Aug 19, 6:33 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 27 min |
| Aug 19, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Oconee | 40 min |
| Aug 19, 7:03 PM EDT | Special Weather Statement | FFC | Madison | 12 min |
| Aug 19, 7:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 30 min |
| Aug 19, 7:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 19, 7:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Aug 19, 7:53 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 19, 7:54 PM EDT | Special Weather Statement | FFC | Greene | 36 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.